MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-080U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 1 is being reported under mdr-2247858-2025-00320, device 2 is being reported under mdr-2247858-2025-00321, device 3 is being reported under mdr-2247858-2025-00322, and device 4 is being reported under mdr-2247858-2025-00323.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) had their 3-year follow-up on (b)(6) 2024 with the pi confirming that their ct dated (b)(6) 2024 reflected a >5mm increase in aneurysm measuring 74mm as compared to the 30-day ct dated (b)(6) 2022 with a measurement of 64mm (10mm increase overall).Through 2-year follow-up the subject's aneurysm has remained stable; however, they have had a type iia endoleak since the 1-year follow-up that did not worsen until 3-year follow-up." patient outcome: "event is ongoing and no action has been taken to date, therefore no serious criteria met.The subject had their 4-year follow-up on (b)(6) 2025 with the max aneurysm diameter remaining stable with an investigator measurement of 74.8mm.The investigator confirmed that there are no plans to intervene at this time.".
 
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 1 is being reported under mdr-2247858-2025-00320, device 2 is being reported under mdr-2247858-2025-00321, device 3 is being reported under mdr-2247858-2025-00322, and device 4 is being reported under mdr.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) had their 3-year follow-up on 03dec2024 with the pi confirming that their ct dated (b)(6) 2024 reflected a >5mm increase in aneurysm measuring 74mm as compared to the 30-day ct dated (b)(6) 2022 with a measurement of 64mm (10mm increase overall).Through 2-year follow-up the subject's aneurysm has remained stable; however, they have had a type iia endoleak since the 1-year follow-up that did not worsen until 3-year follow-up." patient outcome: "event is ongoing and no action has been taken to date, therefore no serious criteria met.The subject had their 4-year follow-up on 28oct2025 with the max aneurysm diameter remaining stable with an investigator measurement of 74.8mm.The investigator confirmed that there are no plans to intervene at this time.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24067095
Report Number2247858-2025-00324
Device Sequence Number21114778
Product Code MIH
UDI-Device Identifier08435761052029
UDI-Public08435761052029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/24/2024
Device Catalogue Number28-L2-20-080U
Device Lot Number2102170219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale